# SDR 99ZZZX4610

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2FOR
- Make and model: Beech 1900D
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Mlg
- Part time: 3,541 hours
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

POWER PACK SCREWS BROKE OFF IN-FLIGHT.   PILOT COULD NOT LOCK NOSE GEAR.  PILOT THEN PROCEEDED TO EXTEND MANUALLY, BUT NOSE GEAR DID NOT LOCK.  PROCEEDED TO MAKE A VERY SOFT LANDING AND AIRCRAFT HAD BOTH PROPS CUT OFF.  NOSE WHEELWELL DAMAGED, AND ENGINE REMOVED AND SENT TO P&W, CANADA.  POWER PACK REMOVED AND SENT TO RAYTHEON.  THEY STATED SCREWS WERE OVERTORQUED.
